# SDR FDEA202202240766

- Difficulty date: February 24, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Part number: 113N380083
- Part serial: CA0168
- Condition: None
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

UNDOCUMENTED COMPOSITE REPAIR ON L/H WING OUTER AFT FLAP LOWER SURFACE  11"   FROM AFT EDGE 105" FROM OUTBD EDGE PERFORMED WET LAYUP REPAIR FOR MENTIONED AREA PER SRM 51-70-17, REF SRM 57-53-01-  2R-1 REPAIR 1, FIG.201 DETAIL IV TABLE II REP.DIM: 4".  REP. LOCATION 6.5" FROM T.E AND 152" FROM I/B EDGE.       MAJOR REPAIR
